# SDR FDEA2020090429701

- Difficulty date: July 29, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION.  CORROSION AT LT WING, FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE (F AND G HOLE).  REWORKED AND FOUND EXCEEDS LIMIT AS PER MD-11 CMM 57-  52-03.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03 AND E.A. NR 1-5750-T0322886 C PART 3 STEP 2.  TITLE: WINGS-FLIGHT SURFACES-FLIGHT SURFACES-LT WING-INBD FLAP-OUTBD HINGE (FLAP SIDE) BRACKET CORROSION-PSE 57.55.01.2.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REFER TO WRI: 57507967 FOR WORK DETAILS.
